# SDR USAA920071314

- Difficulty date: December 3, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 61,732 hours, 43,192 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C18 CHECK, CRACKED FRAME BS 480, S8R.  REPAIRED FRAME, BS 480, S8R IAW USAIRWAYS TYPICAL REPAIR 53-10-25.
